MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).At this time, vyaire has not received the suspect device/component for evaluation.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire that the avea smartcath ng was inserted into a patient.The rn was unable to deliver medications to the patient through the ng.The rn removed the ng and it was observed that there were no primary or secondary holes in the end of the tube.The customer advised the tubing was replaced and there was no patient harm associated with this event.
 
Additional Manufacturer Narrative
(b)(4).Customer discarded the actual sample.The customer provided photos which were reviewed.The photos do not clearly exhibit the reported issue, however the customer's claim has been accepted.The current stock in warehouses 6012 and 6021 were visually inspected and no tubes were found to exhibit this issue.The root cause was determined to be a molding defect of the tubing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9216331
Report Number2021710-2019-10933
Device Sequence Number387758
Product Code CBK
UDI-Device Identifier10846446002683
UDI-Public(01)10846446002683
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number3001042
Device Lot NumberBD1101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer10/26/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;